# SDR ABXA010086

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 56,263 hours, 60,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND BENEATH LEFT SIDE OF FUSELAGE STATIC PORT FS 446 AND 465.  MAINTENANCE INSPECTED AND REPAIRED THE AREA IAW DC-9 SRM 53-04.
